# SDR AALA201703279049

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 30,104 hours, 4,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100119287
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT 3H EMERGENCY LIGHT INOP.  REPLACED SEAT 3H EMERGENCY LIGHT CONNECTOR.
